# SDR HALA0700289

- Difficulty date: July 15, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 20,822 hours, 4,053 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Pneumatic Press
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PNEUMATIC PRESSURE DRIPS EXCESSIVELY WHEN USING APU AIR FOR ENGINE STARTS.  OPS CHECKED APU BLEED AIR PEC AMM 49-11-00-802, OPS CHECKED GOOD ALSO CHECKED FIM 36-10-00 FIG 118.  NO FAULTS NOTED.
